Journal article icon

Journal article

Wetting in a three-dimensional system: An exact solution.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevlett.61.1969

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical Review Letters More from this journal
Volume:
61
Issue:
17
Pages:
1969-1972
Publication date:
1988-10-01
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
Language:
English
Pubs id:
pubs:11076
UUID:
uuid:cd2d3a4b-e69d-40bc-9e9f-f3c88e2debc0
Local pid:
pubs:11076
Source identifiers:
11076
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP